# SDR CA191216013

- Difficulty date: May 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 3800775
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) PER THE CREW DURING THE CRUISE PHASE AT 11,000FT CREW RECEIVED A APU FIRE INDICATION MESSAGE. CREW THEN CONSULTED THE QRH, DEPLOYED THE FIRE BOTTLE, DECLARED EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT. UPON LANDING FIRE DEPARTMENT MET CREW AT A/C AND CONFIRMED NO FIRE DAMAGE.  CUSTOMER MAINTENANCE IS SUPPORTING AND FOUND APU FIRE WALL & APU MOUNTS WERE NOT SEALED - FIRE BOTTLE REPLACED AND SEALANT APPLIED TO APU FIREWALL (TC# 20191216013)
